# SDR UPS97823753

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564932915
- Condition: Corroded
- Location: Bs 1690-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERNAL DOUBLER CORRODED BEYOND LIMITS FS 1690 TO 1720 LONG 28L.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-5-3 AND 51-1-21 AND DWG 5649329.
